| Model Number |
150819 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the green drain tube was missing in the leg bag.Customer stated that over the last 3 months, 12 of the products were missing the green drain tube.Customer used the product without the tube.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "assembly operation / components / accessories placement.(incorrect assembly)." it was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the green drain tube was missing in the leg bag.Customer stated that over the last 3 months, 12 of the products were missing the green drain tube.Customer used the product without the tube.The affected lot numbers are ngfp3229 and ngfr0326.